MathSciNet Relay Station
MathSciNet bibliographic data
MR1397689 42B20 (35J45 35K40 47F05)
Auscher, Pascal; Tchamitchian, Philippe Square root of divergence operators, square functions, and singular integrals. Math. Res. Lett. 3 (1996), no. 3, 429–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement